# SDR DL777050055

- Difficulty date: January 23, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 12,368 hours, 1,962 cycles
- Engine: Rroyce RB21122*
- Engine time: 12,262 hours, 2,036 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Burned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE ENG FUEL FILTER L CAME ON ABOUT 2 HOURS INFLT.  FOUND PIN 3 OF CONNECTOR OF DIFF PRESS SWITCH BURNT.  REPLACED PIN, SWITCH AND FILTER.
